Solpadeine Max Soluble Tablets for Pain Relief
Safety
Can cause addiction. For three days use only. Always read the label

Solpadeine Max Soluble Tablets for Pain Relief Solpadeine Max Soluble Tablets for Pain Relief

32 Tablets 
£7.49
Less than 5
Limited Stock
Delivery information Product #0062757

Please note images are for illustration purposes and may differ from the product(s) you receive

Solpadeine Max Soluble Tablets are developed with a triple action formula, containing paracetamol, codeine, and caffeine for bringing fast and effective pain relief for the short-term treatment of acute moderate pain. Solpadeine Max Soluble Tablets are recommended for the short-term relief of headache, migraine, dental pain, strains and sprains, backache, arthritic and rheumatic pain and sciatica. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.

Solpadeine

Solpadeine Max Soluble Tablets for Pain Relief

What is Solpadeine Max Soluble Tablets?

Solpadeine Max soluble tablets are used to help to relieve short-term acute, moderate pain, which is not relieved by paracetamol, ibuprofen or aspirin alone.

Solpadeine Max Soluble Tablets can be used for the short-term relief of headache, migraine, dental pain, strains & sprains, backache, arthritis and rheumatic pain and sciatica.

You should only take this product for a maximum of 3 days at a time. If you need to take it for longer than 3 days you should see your doctor or pharmacist for advice.

  This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. This can give you withdrawal symptoms from the medicine when you stop taking it.

  If you take this medicine for headaches for more than 3 days it can make them worse.

Approved by Melanie King - Senior Pharmacist on the 08/04/2021.
For more information, view our medical team

Adults: Take 2 tablets dissolved in a full tumbler of water (200ml), every 4-6 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Children aged 16 18 years: Take 1-2 tablets dissolved in a full tumbler of water (200ml), every 6 hours as needed. Do not take more frequently than every 6 hours. Do not take more than 8 tablets in 24 hours.

Children aged 12 15 years: Take 1 tablet dissolved in a full tumbler of water (200ml), every 6 hours as needed. Do not take more frequently than every 6 hours. Do not take more than 4 tablets in 24 hours. Do not take more than the recommended dose.

  Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable feeling in the chest.

  Solpadeine Max Soluble Tablets should not be taken by children below the age of 12 years, due to the risk of severe breathing problems This medicine should not be taken for more than 3 days. If the pain does not not improve after 3 days, talk to your doctor for advice

Do not take Solpadeine Max Soluble Tablets:

  If you have ever had an allergic reaction to paracetamol, codeine, caffeine or to any of the other ingredients  If you are taking other medicines containing paracetamol.

  If you are under 12 years: For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome If you know that you metabolise very rapidly codeine into morphine

  If you are breastfeeding. Ask your doctor before you take this medicine: If you have liver or kidney disease, including alcoholic liver disease If you have bowel problems including blockage of your bowel If you have had an operation to remove your gall bladder If you have been told by your doctor that you have an intolerance to some sugars If you are on a controlled sodium diet.

 Each tablet contains 427 mg of sodium. If you are taking other medicines Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] and vomiting [being sick]); cholestyramine (to lower blood cholesterol); monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last 2 weeks or substances that make you drowsy (e.g. sedatives, antidepressants or alcohol).

 If you take blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Solpadeine Max Soluble Tablets at the same time as anticoagulants. Warnings and precautions Codeine is transformed to morphine in the liver by an enzyme. Morphine is the substance that produces pain relief. Some people have a variation of this enzyme and this can affect people in different ways. In some people, morphine is not produced or produced in very small quantities, and it will not provide enough pain relief. Other people are more likely to get serious side effects because a very high amount of morphine is produced. If you notice any of the following side effects, you must stop taking this medicine and seek immediate medical advice: slow or shallow breathing, confusion, sleepiness, small pupils, feeling or being sick, constipation, lack of appetite.

Children and adolescents Use in children and adolescents after surgery: Codeine should not be used for pain relief in children and adolescents after removal of their tonsils or adenoids due to Obstructive Sleep Apnoea Syndrome. Use in children with breathing problems: Codeine is not recommended in children with breathing problems, since the symptoms of morphine toxicity may be worse in these children.

 Pregnancy and breast feeding Talk to your doctor before taking Solpadeine Max Soluble Tablets if you are pregnant. Do not take Solpadeine Max Soluble Tablets while you are breast-feeding. Codeine and morphine passes into breast milk.

Driving and using machines This medicine can affect your ability to drive as it may make you sleepy or dizzy. Do not drive while taking this medicine until you know how it affects you. It is an offence to drive if this medicine affects your ability to drive. However, you would not be committing an offence if: The medicine has been taken to treat a medical or dental problem and You have taken it according to the information provided with the medicine and It was not affecting your ability to drive safely. Talk to your doctor or pharmacist if you are not sure whether it is safe for you to drive while taking this medicine.

Details regarding a new driving offence concerning driving after drugs have been taken in the UK may be found here: www.gov.uk/drug-driving-law

 

Possible side effects Some people may have side effects when using this medicine. If you have any unwanted side effects you should seek advice from your doctor, pharmacist or other healthcare professional.

When using this product you may experience: Constipation

 Stop taking this medicine and tell your doctor immediately if you experience: Severe abdominal pain, dry mouth, nausea and vomiting if you have recently had your gall bladder removed Nervousness, dizziness, irritability, drowsiness or restlessness Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath Skin rash or peeling or mouth ulcers, itching or sweating Nervousness, dizziness, irritability, drowsiness or restlessness Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirin Unexplained bruising or bleeding Nausea, upset stomach, sudden weight loss, loss of appetite and yellowing of the eyes and skin Difficulty in urinating.

 Reporting of side effects: If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard By reporting side effects you can help provide more information on the safety of this medicine.

 How do I know if I am addicted? If you take this medicine according to the instructions on the pack, it is unlikely you will become addicted to the medicine. However, if the following apply to you it is important that you talk to your doctor: You need to take the medicine for longer periods of time. You need to take more than the recommended dose. When you stop taking the medicine you feel very unwell but you feel better if you start taking the medicine again.

Active ingredients Each effervescent tablet contains Paracetamol 500 mg, Codeine Phosphate Hemihydrate 12.8 mg and Caffeine 30 mg.

Other ingredients Sorbitol (E 420), sodium saccharin, sodium bicarbonate, sodium lauryl sulfate, citric acid, sodium carbonate, polyvidone and dimeticone

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

excellent medicine, but must be used with care.

Excellent service.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Solpadein max

As ordered

0 out of 0 people found this useful. Yes No Report abuse
 rated Solpadeine Max Soluble Tablets for Pain Relief as:
1.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Solpadeine Max Soluble Tablets for Pain Relief as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Best for headache

These are great for a migraine, they work well for headaches

0 out of 0 people found this useful. Yes No Report abuse
 rated Solpadeine Max Soluble Tablets for Pain Relief as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close